# SDR EIA2003044

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1581.5, THERE ARE TWO MIS-DRILLED HOLES IN HE LAP SKIN AT STRINER 19R.   CORRECTIVE ACTION:   NDT HOLES, INSTALL FREEZE PLUGS, FAB'D AND INSTALLED REPAIR STRAP PER ECRA 481-53-187-2 Rev A.
